MathSciNet Relay Station
MathSciNet bibliographic data
MR1850791 (2002d:91056) 91B30 (91B28)
Artzner, Philippe; Delbaen, Freddy; Eber, Jean-Marc; Heath, David Coherent measures of risk. Math. Finance 9 (1999), no. 3, 203–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement